# SDR 99ZZZX2842

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 205076044009
- Condition: Failed
- Location: Hyd Pressure
- Part time: 482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART DEFECTIVE.  ILLUMINATED NR 1 HYDRAULIC LIGHT.  REPLACEMENT OF SWITCH EXTINGUISHER.
